# SDR ASMF200505009

- Difficulty date: May 6, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N505MD
- Make and model: Doug DC-9-82
- Aircraft serial: 49149
- Aircraft time: 62,936 hours, 48,669 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Computer
- Part number: 9650449002
- Part serial: 1121
- Condition: Failed
- Location: Stall Warning
- Part time: 11,258 hours, 7,702 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF DURING TAXING TO AUTO SLAT FAIL AND AUTO SLAT DISAGREE LIGHTS COME ON.  SYSTEM WAS RESET AND TESTED BUT FAILURE CONTINUED.  STALL WARNING COMPUTER BITE WAS PERFORMED AND DETECTING FAILURE IN THE NUMBER 1.  THE STALL WARNING COMPUTER WAS REPLACED IAW MM 34-14-00, TESTED CORRECT.
